Table of Contents
ISRN Combinatorics
Volume 2013, Article ID 236298, 8 pages
http://dx.doi.org/10.1155/2013/236298
Research Article

Packings and Coverings of Various Complete Graphs with the 4-Cycle with a Pendant Edge

1Department of Computer Science, Francis Marion University, Florence, SC 29502, USA
2Institute of Mathematics and Physics, Aberystwyth University, Aberystwyth, Ceredigion SY23 3BZ, UK
3Department of Mathematics and Statistics, East Tennessee State University, Johnson City, TN 37614, USA

Received 17 June 2013; Accepted 12 August 2013

Academic Editors: C. da Fonseca, P. E. Jorgensen, A. V. Kelarev, and S. Zhou

Copyright © 2013 Brandon Coker et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Brandon Coker, Gary D. Coker, Robert Gardner, and Yan Xia, “Packings and Coverings of Various Complete Graphs with the 4-Cycle with a Pendant Edge,” ISRN Combinatorics, vol. 2013, Article ID 236298, 8 pages, 2013. https://doi.org/10.1155/2013/236298.